# SDR DL73E971681

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21776
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654687753
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 727 BULKHEAD O/B CHORD AT STR 18A WAS FOUND CRACKED AND IS BEING REPLACED PER BACO DWG 65C33722, AS REQUIRED BY DAL EO 3-68646-3AD, WHICH ACCOMPLISHES S/B 737-53-1088.  BETWEEN STR S-24 AND S-27, BACB30FP* FASTENERS, SAME SIZE AS REQUIRED BY BP, WERE INSTALLED INSTEAD OF BACR15CE*D AND BACR15BB*D FASTENERS CALLED OUT FOR THIS AREA.  THIS ER/A WAS APROVED BY FAA/DER FORM 8110-3 DER DESGINATION NM-2222 DATED 8-22-97.
